# SDR MALA060128

- Difficulty date: March 1, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 19,846 hours, 22,033 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 296-305
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K BRIDGE CHECK IN BNA, PREVIOUS REPAIR TO SEAT TRACK BL 0 IS CORRODED, BETWEEN FS 296 TO FS 305 AND HAS BEEN REMOVED AND REPLACED IAW SRM 51-40-22. REF: EAMS WORK ORDER 213551 TASK 1515.
